Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control/yeast infection

I've had two yeast infections in the last month and I just started a new birth control. Do you think they have something to do with the other? I called Friday and left a message for the Dr, so hopefully they call back tomorrow.

And it has nothing to do with sex since dh is deployed and I didn't have this problem 3 months ago.

 
Anonymous

Asked by Anonymous at 9:32 PM on Apr. 10, 2011 in Health

This question is closed.
Answers (6)
  • Anything is possible. When a womans body has hormone flux, it can cause yeast infections. Just ask your doc
    Zakysmommy

    Answer by Zakysmommy at 9:55 PM on Apr. 10, 2011

  • When I got the Mirena, I got them all the time. So personally, I think it's definitely possible.
    SherriPie

    Answer by SherriPie at 9:33 PM on Apr. 10, 2011

  • it could be i also had the mirena and had them like crazy.. check the side effects
    kimsmith22

    Answer by kimsmith22 at 10:17 PM on Apr. 10, 2011

  • The birth control doesn't say anything about side effects but I read that a common cause for recurrent yeast infections is hormonal birth control. UGH! Super annoying!
    Anonymous

    Comment by Anonymous (original poster) at 10:32 PM on Apr. 10, 2011

  • You could try eating yogurt. You know how when you are on an antibiotic the doc tells you to eat yogurt because the antibiotic kills even the friendly bacteria in your body. So you need the yogurt to put it back. Just a thought.

    Peajewel

    Answer by Peajewel at 11:34 PM on Apr. 10, 2011

  • It could be. I've been getting them a lot recently too. I actually just stopped my birth control, going to gyne on the 19th for my annual. I would definitely call your gyne.
    Rushn311

    Answer by Rushn311 at 11:38 PM on Apr. 10, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN